# SDR HEEA966653

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 412075009105
- Condition: Reads Low
- Location: Cockpit Airspeed
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES 5 KNOTS LOW THROUGHOUT SCALE. SENT TO MASCO FOR INSPECTION AND REPAIR.
